# SDR 96FDEA00920

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0496 AND 013, CORROSION BETWEEN SKIN AND BONDED DOUBLER AT BS 360 STR 5 TO 6R.
